1109 A Case of Generalized Pustular Psoriasis Mimicking Acute Generalized Exanthematous Pustulosis

Wednesday, 14 October 2015
Hall D1 Foyer (Floor 3) (Coex Convention Center)

Myung Shin Kim, MD , Soonchunhyang University Gumi Hospital, Gyeongsangbuk-do, South Korea

Chansun Park, MD , Haeundae Paik Hospital, Inje University College of Medicine, Busan, South Korea

Differentiating between acute generalized exanthematous pustulosis (AGEP) and generalized pustular psoriasis (GPP) can be extremely difficult, as both present as erythematous pustular eruptions. A 60-year-old woman presented at the emergency department with generalized erythematous pustular eruption, generalized edema and fever. She had treated with drug eruption by herbal remedy in dermatologic department for 3 weeks. One week before visiting ED, she received dapsone and zaltoprofen from another hospital. Body temperature measured as 38.7 C. Blood neutrophil was 85.3 % of total leukocytes. Based on the clinical and laboratory findings, she was diagnosed as AGEP by dapsone or NSAIDs. All the medications were discontinued. After treatment with systemic steroid for 3 days, fever and skin lesions were improving. However, new pustular lesions were developing immediately after the dose reduction of steroid and rapidly aggravated. The results of skin biopsy were compatible with GPP rather than AGEP. Acitretin was started and steroid was slowly tapered. The pustular lesion and scaling had improved. We report a patient with a pustular eruption initially diagnosed as AGEP, with the diagnosis changed to GPP. This case highlights the importance of differential diagnoses in order to treat the condition appropriately.